|
Transmission risk of asymptomatic SARS-CoV-2 infection: a systematic review and meta-analysis |
|
|
|
Title: |
Transmission risk of asymptomatic SARS-CoV-2 infection: a systematic review and meta-analysis |
Author: |
Zhang, Ci Zhou, Chao Xu, Wanqing Zheng, Shimin Gao, Yanxiao Li, Peiqi Deng, Luojia Zhang, Xuezhixing Jiang, Qianxue Qian, Frank Li, Xianhong Wang, Honghong Zou, Huachun Xia, Yinglin Wang, Tao Lu, Hui Qian, Han-Zhu |
Appeared in: |
Infectious medicine |
Paging: |
Volume 2 () nr. 1 pages 11-18 |
Year: |
2023 |
Contents: |
|
Publisher: |
The Author(s) |
Source file: |
Elektronische Wetenschappelijke Tijdschriften |
|
|
|
|